# SDR 05FDEA04177

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR N00763 FOUND RT NR 5 ELEVATOR HINGE, SUPPORT RIB L/E GOUGED.   REPAIRED RIB PER FED EX EA 7-5510-91427.
